First passage time law for some jump-diffusion processes : existence of a density

Abstract : Let (Xt, t >= 0) be a diffusion process with jumps, sum of a Brownian motion with drift and a compound Poisson process. We consider T_x the first hitting time of a fixed level x > 0 by (Xt, t >= 0). We prove that the law of T_x has a density (defective when E(X1) < 0) with respect to the Lebesgue measure.
Type de document :
Article dans une revue
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2011, 17 (4), pp.1127-1135. <10.3150/10-BEJ323>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00374879
Contributeur : Diana Dorobantu <>
Soumis le : mercredi 11 janvier 2012 - 12:39:25
Dernière modification le : mardi 11 octobre 2016 - 12:04:35
Document(s) archivé(s) le : jeudi 12 avril 2012 - 02:30:47

Fichiers

bej323.pdf
Accord explicite pour ce dépôt

Identifiants

Collections

Citation

Laure Coutin, Diana Dorobantu. First passage time law for some jump-diffusion processes : existence of a density. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2011, 17 (4), pp.1127-1135. <10.3150/10-BEJ323>. <hal-00374879v3>

Partager

Métriques

Consultations de
la notice

138

Téléchargements du document

508